MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SCREWDRIVER BIT IMPLANT EXTRACTION SET T20; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SCREWDRIVER BIT IMPLANT EXTRACTION SET T20; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-6120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the surgeon had to remove an old strumentation from the vertebral column of the patient.While trying to unscrew a nut the screwdriver broke".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to d9/h3 device not returned for evaluation.The reported event was not confirmed.Although announced the device was not returned for unknown reasons.No deviations were found during review of the manufacturing and inspection documents (dhr).The risk management file review showed that the complained event was addressed adequately; no threshold exceedances found.No nc/capa record was filed regarding the item in question with this failure mode.In the case presented an old instrumentation should be removed from the vertebral column of the patient.A product for a vertebral column is not in the portfolio of the manufacturer.The manufacturer only recommends use of the extractor instruments with its own products.With available information no product deficiency was determined.The event was regarded as off-label-use / user related.In case further information becomes available we reserve the right to reopen the investigation and to re-assess the root cause.H3 other text : device disposition is unknown.

Brand Name
SCREWDRIVER BIT IMPLANT EXTRACTION SET T20
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11532244
Report Number0009610622-2021-00424
Device Sequence Number5169895
Product Code LXH
UDI-Device Identifier07613154403868
UDI-Public07613154403868
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-6120
Device Catalogue Number18066120
Device Lot NumberKSS19905N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR